Author Topic: Gyno from taking finasteride, how will losing fat change my look?  (Read 8739 times)

Offline Inkt

  • Member
  • *
  • Posts: 3
The second picture is after working my upper chest at the gym, also I think the cold air might have made them look less puffy? You can definitely see the breast tissue in the first pic though, I'm wondering if losing fat might make it look better or worse?




Offline Icarian

  • Posting Member
  • *
  • Posts: 8
I can't see anything. Everyone has a little fat or rolls when they bend over, but your chest looks normal, nips are small and not pointing out... Yeah, looks like a normal flat chest to me

Offline Inkt

  • Member
  • *
  • Posts: 3
The pics are probably bad, I can definitely feel two coin sized lumps under each nipple that wasn't there before... I'll see if I can get a better pic

Offline Inkt

  • Member
  • *
  • Posts: 3

Offline Dr. Elliot Jacobs

  • Elliot W. Jacobs, MD, FACS
  • Senior Moderator
  • Senior Member
  • *****
  • Posts: 4740
    • Gynecomastia Surgery
Most guys want their chest to look good all the time -- not just if they are cold and the nipples have shrunk and tightened.

If you have puffy nipples or apparent excess tissue on your chest, the best best thing to do is to have it checked out by an experienced plastic surgeon.  One cannot diagnose whether you have gyne or not just by feeling for some hard tissue -- it can be deceiving.

Good luck!

Dr Jacobs
Dr. Jacobs 
Certified: American Board of Plastic Surgery
Fellow: American College of Surgeons
Practice sub-specialty in Gynecomastia Surgery
4800 North Federal Highway
Boca Raton, Florida 33431
561  367 9101
Email:  dr.j@elliotjacobsmd.com
Website:  http://www.gynecomastiasurgery.com
Website:  http://www.gynecomastianewyork.c

Offline GynoHelpWanted

  • Posting Member
  • *
  • Posts: 10
I also have developed minor gyno from taking finasteride (propecia).  My "gyno" looks similar to yours and I am fairly lean (10% body fat).  I am not sure that getting leaner will really correct the issue; it will still look out of place, but your body as a whole might improve.

Your chest from the front on photo looks fine; no gyno at all.  It looks very similar to my gyno from propecia; mine also looks completely fine when looking at my chest, when I am standing up, and looking directly at the mirror (which yours does as well).  When sitting down, I notice extra fat in my pecs (and I can feel it as well, which is the most bothersome thing).  Also, from the side pictures, I can notice a slight extension of the chest, and much more flabby/rounded look than before; worse on my right side than my left.  I am considering surgery, but am trying extremely hard to hopefully correct any hormonal imbalance and avoid surgery...although I am not sure this will be possible.

My gyno is not centered around my nipples, it is slightly higher than that.  It is more in my upper chest, from my upper armpit down to maybe 2" from my nipple.  The tissue is thicker at top, and gradually declines in thickness...this is the area that becomes inflamed/slightly tender when I assume my hormones are slightly out of balance (lack of sleep, later at night, stressful situations, day or so after ejaculation).  Even though I cannot feel any gyno in the 2" diameter around my nipple, I can definitely feel it in my upper chest, and the problem, though, is that this tissue still pushes out my chest, giving me that flabby appearance, similar to your top photo.

I am not sure on your experience, but I took propecia for *5* days, at a half dosage, around a year ago, and I am still fighting the gyno development (although it is slowly improving...I think.  The gyno is not improving at all, it is getting worse, but the rate with which it is getting worse is improving).  It is growing extremely slowly, in my upper chest area, and there is nothing around the nipple area.  There are small lumps that come and go, and currently there has been one for 2 months in my left chest. 

From blood tests, it appears like propecia caused an increase in estrogen, very slight increase in testosterone, and a dramatic drop off in DHT.  My estrogen/DHT levels have not returned to normal after a year, but are slowly progressing.  The largest improvement I was able to make happened when I completely revamped my diet and exercise regime (I had always been extremely active, and ate healthy; but i went to the extreme).

This isn't a propecia board, but if you wanted to discuss any of your gyno/finasteride issues please lmk.  I'm in a similar boat with the gyno and am trying extremely hard to figure out what to do before it continually gets worse.  Do you feel your gyno is getting worse, or staying the same?  How long has it been post-fin?


 

SMFPacks CMS 1.0.3 © 2024